# SDR SWAA2013111922583

- Difficulty date: September 6, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 35,260 hours, 22,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9923417
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX FLOOR FITTING CRACKED AT STATION 737, RBL 45.  R & R FITTING IAW SRM & DRAWING.
